Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Suicidal thoughts, seeing imaginary insects on wall. Stopped Clonazepam. What to do?

I am 26 yr old female, I see a black silhouette, not a ghost I think, I am not sure, my family says when I was small girl I used to wake up almost every night and start getting scared and would keep on crying and even draw and show them what I am getting scared of . I don t seem to remember any of what happened in my childhood. I still seldom do get bouts of those episodes and I just get very frightened and start crying, I don t know what do I see exactly, I don t remember because the fear is too intense, all I remember is I see some huge things, I do see insects crawling on the wall but I know they are not real. lately I have been getting suicidal thoughts, I want to hurt myself, I have no problem with my family and boyfriend, but I feel I am not able to keep anyone happy,I have hurt so many People in my life for which I feel guilty even after pleading to God. I was on anti anxiety drugs, Clonazepam for few months then stopped it. Please advice me as to what I should do. Thank you
Asked On : Sat, 29 Sep 2012
Answers:  3 Views:  253
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
you did not mention about any investigation. You should get an EEG, and CT scan head to rule out any organic pathology. these reflections may be related to a medical illness (which can be ruled out by these investigations) or some childhood experiences.
1. if your workup comes normal, you should start identifying objects or events in your vicinity which might have association with your perceptions.
2.your perceptions may be mood related, and currently you definitely need an antidepressant drug, not just anxiolytic.
3. doing some meditation or chanting of mantras before sleep (although sounds useless,but may be very useful) may also work.
best of luck
Answered: Sun, 7 Oct 2012
I find this answer helpful

1 Doctor agrees with this answer

Psychiatrist Dr. Srinivasa S.R.R.Y.'s  Response
Thanks for writing to Health Care Magic
The problem you are having is probably "night mares". In night mares people wake up from sleep with a sense of fear or anxiety. They have a clear visual imagery and auditory perception and recollect the dream with clarity. These dreams gradually come down with age. Recurring nignthmares result from personal trauma or underlying psychological issues. Post Traumatic Stress Disorder is a common cause of such recurring night mares. You also seem to be suffering from "severe depression". If feeling suicidal contact a specialist immediately. You will be treated with antidepressants, anxiolytics and temporarily with benzodiazepines. Psychotherapy in the form of cognitive behavioral therapy, relaxation training etc are also used. Negative thoughts (feelings of guilt and failure) are very common in depression. Consult a good psychiatrist
Thanks and regards
Answered: Wed, 1 May 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

You should see a Psychiatrist...proper assessment is the basic need.
You seem to have major Depression,
A times, a second opinion may help
Most of them can be managed well / drugs and their dosages have to be tailored to individual requirements...There are several classes of drugs and several drugs in each class - your doctor will give appropriate prescription... psychotherapy will also be of great help
See your doctor...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 2 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor